I am having mixed messages about my life at the moment. It is like a rollercoaster of emotions. I just finished my OutPatient Program yesterday. I was there 54 days roughly over a span of 4 months. Before I was in OutPatient. I was inpatient. I was there about 2 weeks. It was my version of hell week times two. I was delusional,uncooperative,angry and manic It was a trip I never want to explore again. My husband suggested I write a blog and I felt why not it can only help right? I feel super anxious already and on the verge of tears at times. I have built a good support system while there and I impacted other people who were there as well. I left with a certificate for personal growth,peer support ect I was Star of the Month. That made me feel so good and it upped my self esteem. I was overly proud of my accomplishment. I don't know where my life careerwise kinda like I felt before going into the program. People there suggested I do Peer Support. I tried that back in 2010 and failed and was fired. I didn't have training I needed but they hired me on without this training and felt I had alot of personal issues to work out which I can see what they meant. I debating if I should try that route again People there told me I would make a good counselor. I know I need training for that. People told me I made them feel comfortable and I uplifted them. I was told to my face these things so I know it to be true. I would leave on group and go to another and people would ask to have me put back into their group saying we need Chrissy in our group I was humbled by this!! All I ever wanted to do was make a difference. That was all I ever wanted to do. I have been waiting for the door to open but I have been unemployed for so long and now only working part-time. I am hoping God will lead me to that ride path I desperately have waiting for!!

Well this is it for now!! Maybe more later thank you for listening!

~Chrissy

1 Comment
  1. cheeks98 8 years ago

    Thank you for your valuable insights! I know I have a loong road to recovery. I just finished my outpatient program this past Friday! I am doing much better than I thought I would. I am Risperdal and Cogentin and it seems to be helping me but the first few weeks were hard with side effects such as blurry vision and things seemingly looked distorted to me. I went through a period where I had memory loss and people's faces seems disorted. I am not sure if that was the medication or part of the illness I tend to think a combo of both They took me off the Prozac, Lamictal and Concerta Doctor said that these meds to lead to pyschosis It was so odd because I have been on those meds for years and nothing like pyschosis. I guess as your body changes with time so does the medication and how it affects your body. I am very sensitive to medications.  Thanks again for your support!!

    warmest wishes,

    ~Chrissy

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account